# SDR AWXA200600342

- Difficulty date: February 19, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 56,676 hours, 40,047 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623112AW
- Part serial: 92266H7804
- Condition: Cracked
- Location: Cockpit
- Part time: 33,580 hours, 21,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKE OFF F/O'S R2 WINDOW CRACKED.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MX R & R R2 SLIDING WINDOW IAW AMWEST TASK CARD R1B56003.  PRESSURIZATION CHECKS GOOD, NO LEAKS NOTED.  WINDOW WAS HIGH TIME.  CAUSE OF FAILURE WAS DETERMINED TO BE DUE TO WATER INGRESS, WINDOW WAS RESTORED AT VENDOR.
